# SDR ASAA12411010

- Difficulty date: January 27, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N779AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25111
- Aircraft time: 57,760 hours, 32,533 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: L1 Door
- Component: Entry Door
- Component part number: 507945299
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HANDLE IS HARD TO OPEN AND CLOSE.  LUBED FWD ENTRY DOOR PER AMM 12 25 21.  OPS NORMAL.
